# SDR CA120823003

- Difficulty date: August 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Allsn 250C47B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) HAD ENGINE FAILURE IN FLIGHT, ENGINE REMOVED AND SENT TO FOR INVESTIGATION.
